| Model Number |
468-270 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported a right side deflation and "patient¿s concerns with the product".Device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified, brown particles outer device.Leak test and microscopic analysis was performed which identified:,sharp opening on posterior.The fill test inspection was performed, the result is no blockage.A dimension measurement in the shell was performed which identify, the thickness within specification.Based on the device analysis, the final assessment is: a sharp opening on posterior assessed, as an unidentified (tear) opening.
Event or Problem Description
Healthcare professional reported, a right side deflation.And bilateral exchange, due to patient¿s concerns with the product.Device has been explanted.